Research Article Open Access

Hilbert-Type Inequalities Revisited

Waleed Abuelela1
  • 1 Al-Azhar University, Egypt

Abstract

Considering different parameters, Hilbert-type integral inequality for functions f(x), g(x) in L2[0, ∞) will be generalized.

Journal of Mathematics and Statistics
Volume 12 No. 2, 2016, 115-118

DOI: https://doi.org/10.3844/jmssp.2016.115.118

Submitted On: 16 November 2015 Published On: 28 April 2016

How to Cite: Abuelela, W. (2016). Hilbert-Type Inequalities Revisited. Journal of Mathematics and Statistics, 12(2), 115-118. https://doi.org/10.3844/jmssp.2016.115.118

  • 2,841 Views
  • 1,530 Downloads
  • 1 Citations

Download

Keywords

  • Hilbert Inequality
  • Cauchy Inequality
  • Beta Function